# SDR 2021FA0000052

- Difficulty date: February 20, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 3,515 hours, 2,328 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 69229283
- Condition: Chafed
- Location: Mlg Actuator
- Part time: 3,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH MLG ACTUATOR INBOARD ATTACH LUGS CHAFFED ON THE OPPOSITE SIDE OF THE WEAR PLATE. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ28985M1 DATED 19/FEB/2021.
